# SDR DXTA2011020304445

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N229QS
- Make and model: Amd FALCON2000
- Aircraft serial: 129
- Aircraft time: 8,662 hours, 5,457 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Part number: C20382100
- Part serial: 00670
- Condition: Frozen
- Location: Mlg
- Part time: 1,517 hours, 952 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ACFT DEPARTED.  AFTER GEAR EXTENSION WITH 3 GREEN DOWN AND LOCKED, NO AMBER ANNUNCIATORS ILLUMINATED.  IAW CONTAMINATED OPS PROCEDURES PARKING BRAKE WAS EXERCISED 3 TIMES AND STOWED.  BRAKE PRESSURE ANNUNCIATOR NOT ILLUMINATED.  AFTER A MATTER OF SECONDS AMBER BRAKE ANNUNCIATOR ILLUMINATED. A CHECK OF THE INDICATORS SHOW RT BRAKE RED.  NORMAL TOUCHDOWN.  AFTER APPROX 10 SECONDS OF ROLLOUT THE TIRES BEGAN TO FAIL ON POST FLIGHT WALKAROUND NOTICED 4 SHREDDED MAIN TIRES.  FOUND ALL 4 WHEEL/BRAKE ASSYS FROZEN DUE TO ICE. REPLACED ALL 4 MLG TIRE/BRAKE ASSYS WITH O/H UNITS IAW MM 32-428 & 32-400.
